Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

m_26_montreal

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About m_26_montreal

  • Rank
    New Member
  1. Hey , good luck ... i am on accutane as well... been for a week , i am taking 40 mg every 2nd day alternating with 80 mg ... my face is so red and dry.... i just used a soothing skincare to relief my dryness and irritation. Regards
  2. Hello guys, i am taking 40 mg every second day alteranting with 80 mg , that is how my derm prescribed my dosage.... Day 7 : my face is totally red and very dry , i did not know i have to use a moisturizing till i called my derm... Now i am using Toleriane; it is a Soothing Protective Skincare. i feel much better now coz yesterday i could not sleep becuase my face was so dry and painful... but hopefully after using this moisturizing i would be able to sleep.... So far i have not seen
  3. m_26_montreal

    Clearly we need yet another Accutane journal

    Hello, I have been on accutane for almost 1 week , my whole face is red !!! and i have a dry skin around my mouth , i could not sleep coz it was so itchy and when i woke up there was alot of peels can not get rid off them with cleanser, so i put a moistrurizing lotion on my face , is that ok ?, coz i felt much better !!!!
  4. Hello guys, I have been on accutane for almost 1 week ... Is it normal to have dry skin ???, it is very dry around my mouth and all my chin and the rest of my face is very red !!! the problem is i can not sleep at night coz my mouth is itching me alot as well as my chin... is this normal ??? Regards
  5. m_26_montreal

    Do you recommend using accutane for my acne problem???

    ok well first off, if there is anything i learned from going to alot of derm appointments, is that you have to be agressive and ask tons of questions. most of em just write some stuff off and hope you go away asap. what you should do is set up another appointment and talk to your derm and tell her you want to take accutane. ask her why she hasn't prescribed it to you yet. imo, i'm pretty sure the reason why she hasn't mentioned it to you is that in her medical opinion your acne probabl
  6. Oh man that's pretty bad ... i have had the same thing but it was done by professional surgeon at the hospital but not me!!!! i once had a big pimple close to my eye , so painful, i was so dipressed that day, i didnt touch it at all, coz i knew it was in dangerous place , it was giving me some kind of pain to my eye. what i did is i went to the clinic and i saw a general doctor , he told me to go to the hospital and do the job , i was so scared coz i didnt want to get big scar !!! the sur
  7. m_26_montreal

    Do you recommend using accutane for my acne problem???

    Hello bro, well, i have seen a derm and she told me to use some kind of pills but not accutane !!! I just dont know what to do !!! i have seen a derm twice but never mentioned accutane !!!! she just told me to take pills and use ointment , that's all. By the way, thanks for your warm welcoming... Regards
  8. Hello Guys, I am pretty new here , this is actually my first post , i have acne since i was 19 years old and still, but it is away less than before , i do have acne mostly on my chin and some other area, what i am pretty sure about is that i alway get acne on same area !!! My acne is not severe but when i use any medication it gets irritated and looks all red !!! i am currently using this Med. if you ever heard of , it is called Zineryt , it is very effective and when i use it my face looks v
×